×

zbMATH — the first resource for mathematics

On the covering of pairs by quadruples. I. (English) Zbl 0243.05024

MSC:
05B40 Combinatorial aspects of packing and covering
05A15 Exact enumeration problems, generating functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bose, R.C, On the construction of balanced incomplete block designs, Ann. eugenics, 9, 353-399, (1939) · Zbl 0023.00102
[2] Bose, R.C; Shrikhande, S.S; Parker, E.T, Further results on the construction of mutually orthogonal Latin squares and the falsity of Euler’s conjecture, Canad. J. math., 12, 189-203, (1960) · Zbl 0093.31905
[3] Erdös, P; Hanani, H, On a limit theorem in combinatorial analysis, Publ. math. debrecen, 10, 10-13, (1963) · Zbl 0122.24802
[4] Fort, M.K; Hedlund, G.A, Minimal coverings of pairs by triples, Pacific J. math., 8, 709-719, (1958) · Zbl 0084.01401
[5] Hanani, H, On quadruple systems, Canad. J. math., 12, 145-157, (1960) · Zbl 0092.01202
[6] Hanani, H, The existence and construction of balanced incomplete block designs, Ann. math. statist., 32, 361-386, (1961) · Zbl 0107.36102
[7] Hanani, H, A balanced incomplete block design, Ann. math. statist., 36, 711, (1965) · Zbl 0131.18202
[8] Kalbfleisch, J.G; Stanton, R.G, Maximal and minimal coverings of (k − 1)-tuples by k-tuples, Pacific J. math., 26, 131-140, (1968) · Zbl 0182.02804
[9] MacNeish, H.F, Euler squares, Ann. math., 23, 221-227, (1922) · JFM 48.0071.02
[10] Mills, W.H, Three mutually orthogonal Latin squares, J. combinatorial theory, 13, 79-82, (1972) · Zbl 0243.05016
[11] Schönheim, J, On coverings, Pacific J. math., 14, 1405-1411, (1964) · Zbl 0128.24501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.